# SDR DALA2021072104117

- Difficulty date: July 19, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 87,434 hours, 22,729 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 DURING INSPECTION MAINTENANCE FOUND A.A. DISBOND OF 1.100 IN. X 1.000 IN. AT ISS 137, UPPER SKIN LE SLAT 6 TRAILING EDGE WEDGE. REPAIRED PER SRM. (LP 1881248)
